Aspirin 500 mg, Aspirin Pro 500mg x 20 tablets

Bayer


£14.99 £30.00




 

  • Aspirin 500 mg. Headaches, muscles, teeth, and fever, all with Aspirin 500mg PRO. This is an analgesic and antipyretic Aspirin 500 mg that contains acetylsalicylic acid.

Aspirin 500 mg Composition:
1 tablet contains the active substance: acetylsalicylic acid - 500mg. Excipients: colloidal anhydrous silica, anhydrous sodium carbonate. Carbide wax, hypromellose, zinc stearate.

Aspirin 500 mg Action:
The active substance is acetylsalicylic acid. Aspirin 500 mg is an ingredient with an antipyretic and analgesic effect. The indication for the use of the Aspirin 500 mg is symptomatic treatment of fever in the case of influenza or cold and pain of various aetiology - muscle pain, toothache and headache.

Aspirin 500 mg Use:
Aspirin Pro is indicated for use in the case of fever, as well as for low to moderate pain. Recommended for symptoms of colds and flu. For adults and adolescents over 12 years, weighing more than 40kg.

Aspirin 500 mg Additional Information:
Do not mix with alcohol. Contact your doctor before using this product for pregnant or lactating women and if you are taking any medication. This Aspirin 500 mg may penetrate into breast milk. Keep out of reach of children, under 30 degrees. C.

Aspirin 500 mg Contraindications:
Do not use the Aspirin 500 mg if you are allergic to acetylsalicylic acid or other salicylates, and other substances in the preparation. Do not use if you have had previous side effects with acetylsalicylic acid or non-steroidal anti-inflammatory drugs eg bronchial asthma or allergic reaction (eg urticaria, angioedema, severe rhinitis, shock). The contraindications are: peptic ulcer or duodenal ulcer; haemorrhagic haemorrhage, increased risk of bleeding; Severe renal, hepatic or cardiac failure. The drug should not be taken by patients taking methotrexate at doses higher than 20 mg per week; Patients treated with oral anticoagulants (medicines that thin the blood and prevent it from clotting); women after the fifth month of pregnancy (more than 24 weeks without menstruation).

Aspirin 500 mg Side effects:
There may be side effects when you take the medicine, and you will need to stop taking medicine and consult a doctor. They may include: bleeding (eg nose bleeding, gingivitis, red patches under the skin); allergic reactions such as skin erosion, asthma or facial edema accompanied by respiratory distress; headaches, dizziness, hearing loss, tinnitus, usually indicating overdose; bleeding into the brain; stomach pain; gastrointestinal bleeding - occur more frequently after high doses; increased hepatic enzyme activity, usually reversible upon discontinuation of treatment, hepatic impairment; urticaria, skin reactions; Reye '

Aspirin 500 mg Dosage:
Use orally. Take the tablet with plenty of liquid. Adults, adolescents over 16 years of age: single dose is 1 tablet, if necessary, repeat dose after 4 hours. You can increase your dose to 2 tablets and repeat after 4 hours with severe fever or pain. Maximum daily dose is 6 tablets. People 65 years of age: take 1 tablet, repeat if necessary after 4 hours. The maximum daily dose is 4 tablets. Children and adolescents 12-15 years (weight 40-50kg): The recommended dose is one tablet, the dose can be repeated every 4 hours, up to 6 tablets a day. Children under the age of 12 (weight under 40kg): The doctor decides on the medicine. Persons with hepatic, renal or cardiovascular impairment: consult a physician before use.